# SDR USAA2014102800003

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N566UW
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 6,225 hours, 2,546 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG TORQUE LINK CTR HINGE PIN CRACKED DURING PENETRANT INSPECTION.  INSTALLED NEW LG TORQUE LINK CTR PIN ASSEMBLY IAW AMM 32-21-27-0401.
